A note on penalized spline smoothing with correlated errors

Krivobokova T, Kauermann G (2007)
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION 102(480): 1328-1337.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
We investigate the behavior of data-driven smoothing parameters for penalized spline regression in the presence of correlated data. It has been shown for other smoothing methods that mean squared error minimizers, such as (generalized) cross-validation or the Akaike information criterion, are extremely sensitive to misspecifications of the correlation structure resulting in over- or (under-)fitting the data. In contrast to this, we show that a maximum likelihood-based choice of the smoothing parameter is more robust and that for a moderately misspecified correlation structure over- or (under-)fitting does not occur. This is demonstrated in simulations and data examples and is supported by theoretical investigations.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION
Band
102
Zeitschriftennummer
480
Seite
1328-1337
ISSN
eISSN
PUB-ID

Zitieren

Krivobokova T, Kauermann G. A note on penalized spline smoothing with correlated errors. JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION. 2007;102(480):1328-1337.
Krivobokova, T., & Kauermann, G. (2007). A note on penalized spline smoothing with correlated errors. JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 102(480), 1328-1337. doi:10.1198/016214507000000978
Krivobokova, T., and Kauermann, G. (2007). A note on penalized spline smoothing with correlated errors. JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION 102, 1328-1337.
Krivobokova, T., & Kauermann, G., 2007. A note on penalized spline smoothing with correlated errors. JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 102(480), p 1328-1337.
T. Krivobokova and G. Kauermann, “A note on penalized spline smoothing with correlated errors”, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, vol. 102, 2007, pp. 1328-1337.
Krivobokova, T., Kauermann, G.: A note on penalized spline smoothing with correlated errors. JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION. 102, 1328-1337 (2007).
Krivobokova, Tatyana, and Kauermann, Göran. “A note on penalized spline smoothing with correlated errors”. JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION 102.480 (2007): 1328-1337.